# SDR CA110804001

- Difficulty date: August 3, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,145 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Loose
- Location: Magneto
- Part time: 1,500 hours
- Component: Magneto, Slick, 4381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROUTINE 500 HR MAGNETO INSP, THE DISTRIBUTOR FINGER OF THE DISTRIBUTOR GEAR WAS FOUND TO BE LOOSE - DISTRIBUTOR GEAR REPLACED.
